# SDR CA970226068

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6710 · Main Rotor Control
- Part: Pivot Support
- Part number: 206001397101
- Condition: Cracked
- Location: Friction Split
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIVOT SUPPORT FOUND CRACKED FROM FRICTION SPLIT TO BASE OF SUPPORT. APPROXIMATELY 1" CRACK.
